# SDR GTIA020655

- Difficulty date: May 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID B/B LONGERON 30 AT STATION 775 IS CORRODED.  REMOVED LONGERON 30 FROM Y STATION 741 TO Y STATION 775.  FABRICATED LONGERON 30 SECTION FROM STATION 741.  FABRICATED LONGERON 30 SPLICE.  INSTALLED SPLICE.  INSTALLED LONGERON PRIOR TO STEP 8.  (M)
